MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B35200
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date is not known.Please see b5 for approximate date range, if applicable.Section d references the main component of the system.Other medical products in use during the event include: brand name activa; product id (b)(4).(lot: j0519661v); product type: 0200-lead; implant date (b)(6) 2005; explant date brand name activa; product id (b)(4).(lot: j0519663v); product type: 0200-lead; implant date (b)(6) 2005; explant date medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a healthcare professional stated that impedance measurements on the right implanted neurostimulator were out of range during evaluation.Contacts 9c, 10a, 10b, 10c, and 11 were reported to have impedance values ranging from 5k to 10k.No environmental, external, or patient-related contributing factors were identified; however, it was noted that the patient had longstanding implanted leads (since 2005).The healthcare professional reported that the affected contacts were not used for programming.No surgical intervention occurred, and no additional information was expected from the healthcare professional.
 
Additional Manufacturer Narrative
Continuation of d10: product id b35300 lot# serial# (b)(6), implanted: (b)(6) 2026, product type implantable neurosti mulator product id 3387-40 lot# j0519661v serial#, implanted: (b)(6) 2005, product type lead product id 3387-40 lot# j0519663v serial#, implanted: (b)(6) 2005, product type lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Rep confirms that this was discovered during a regular device check up.Additional information received where representative mentioned they just did a battery change from primary cell to rechargeable cell and everything looked good in terms of connectivity and impedances, but then the hcp went to close and the connectivity test suddenly showed a lack of connectivity.Rep.Said they had run the impedance test again and everything looked good except for contact 11, rep ran the impedance test again and saw the implantable neurostimulator (ins) now had some impedance results that were elevated.Contact 11 had 38,000(monopolar) ohms.Contact 10 a-c had impedance over 10,000 ohms.Rep.Said left gpi monopolars are all good, but now, 2c and 2b and 2a and 2b are at 10,000.Rep.Said the "they were not like that, but the more they run impedance, the more impedance issues come up.Further troubleshooting could not be performed because hcp had already closed.Tech services asked what solution had been used for pocket cleaning and rep.Said an antibiotic solution.

Brand Name
PERCEPT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24948310
Report Number3004209178-2026-06936
Device Sequence Number10029491
Product Code MHY
UDI-Device Identifier00763000420987
UDI-Public(01)00763000420987(17)221128
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer04/21/2026
04/24/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date04/24/2026
05/06/2026
Date Device Manufactured12/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; "SEE H11...."; SEE H11...
Patient SexMale